Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Charleston, WV

March 19, 2020Athens County, Meigs County, Ohio

NWS Charleston, WV issued this flash flood warning at Mar 19, 2020, 2:04 AM EDT for Athens County, Meigs County, Ohio. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 2:04 AM EDT (06:04 UTC)
Expired
Mar 19, 2020, 11:00 AM EDT
In force
9 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Meigs County, OH

The radar

The Charleston,WV radar (KRLX), 91 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WGUS51 KRLX 190604
FFWRLX
OHC009-105-191100-
/O.NEW.KRLX.FF.W.0003.200319T0604Z-200319T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
204 AM EDT Thu Mar 19 2020

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  South Central Athens County in southeastern Ohio...
  Eastern Meigs County in southeastern Ohio...

* Until 700 AM EDT.

* At 204 AM EDT, the gauge at Chester on the Shade River was rising 
  quickly. The Ohio Department of Highways reported route 733 
  between Chester and Rutland closed due to flooding. Between 1 and 
  1.5 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly, as the Shade River and its branches 
  come out of their banks.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Gauges and the Ohio Department of Highways.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Athens, Racine, Tuppers Plains, Chester, Syracuse and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3920 8216 3932 8212 3928 8186 3907 8181
      3906 8181 3896 8179 3894 8188 3899 8193
      3899 8194 3918 8216

FLASH FLOOD...RADAR INDICATED

$$

TRM
3 follow-up statements
639 
WGUS71 KRLX 190846
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
446 AM EDT Thu Mar 19 2020

OHC009-105-191100-
/O.CON.KRLX.FF.W.0003.000000T0000Z-200319T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Meigs OH-
446 AM EDT Thu Mar 19 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING 
FOR SOUTH CENTRAL ATHENS AND EASTERN MEIGS COUNTIES...

At 446 AM EDT, the gauge at Chester on the Shade River was at 15.8 
feet, or about a foot below bankful, and still rising quickly. The 
Ohio Department of Highways reported several roads closed due to 
flooding in and near the warned area. Between 1 and 1.5 inches of 
rain fell last night. Flash flooding is ongoing or expected to begin 
shortly, as the Shade River and its branches come out of their banks.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Gauges and the Ohio Department of Highways.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Athens, Racine, Tuppers Plains, Chester, Syracuse and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.


&&

LAT...LON 3920 8216 3932 8212 3928 8186 3907 8181
      3906 8181 3896 8179 3894 8188 3899 8193
      3899 8194 3918 8216

FLASH FLOOD...RADAR INDICATED

$$

TRM
412 
WGUS51 KRLX 191043
FFWRLX
OHC009-105-191500-
/O.EXT.KRLX.FF.W.0003.000000T0000Z-200319T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
643 AM EDT Thu Mar 19 2020

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  South Central Athens County in southeastern Ohio...
  Eastern Meigs County in southeastern Ohio...

* Until 1100 AM EDT.

* At 643 AM EDT, the gauge at Chester on the Shade River was right 
  at its 17.0
  foot bankful stage, and rising slowly. The Ohio Department of 
  Highways reported several roads closed due to flooding in and near 
  the warned area. Between 1 and 1.5 inches of rain fell last night. 
  Flash flooding is ongoing or expected to begin shortly, as the 
  Shade River and its branches come out of their banks.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Athens, Racine, Tuppers Plains, Chester, Syracuse and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3920 8216 3932 8212 3928 8186 3907 8181
      3906 8181 3896 8179 3894 8188 3899 8193
      3899 8194 3918 8216

FLASH FLOOD...RADAR INDICATED

$$

TRM
914 
WGUS71 KRLX 191309
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
909 AM EDT Thu Mar 19 2020

OHC009-105-191500-
/O.CON.KRLX.FF.W.0003.000000T0000Z-200319T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Meigs OH-
909 AM EDT Thu Mar 19 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS 
MORNING FOR SOUTH CENTRAL ATHENS AND EASTERN MEIGS COUNTIES...

At 909 AM EDT, Between 1 and 1.5 inches of rain fell overnight. 
Flooding is occurring along the Shade River.

HAZARD...Flooding caused by heavy rain.

SOURCE...Gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Athens, Racine, Tuppers Plains, Chester, Syracuse and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3920 8216 3932 8212 3928 8186 3907 8181
      3906 8181 3896 8179 3894 8188 3899 8193
      3899 8194 3918 8216

FLASH FLOOD...RADAR INDICATED

$$

RPY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 9:30 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 18, 9:30 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
930 PM EDT Wed Mar 18 2020

.SYNOPSIS...
A frontal boundary waffles back and forth through Thursday,
followed by a cold front Friday. High pressure late
Saturday/Saturday night. Another system late Sunday/Monday.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 930 PM Wednesday...

Widespread light to moderate showers continue to move across the
area. These should diminish from west to east late in the night.
Light southerly flow at the surface will keep temperatures
nearly steady, if not slowly rising overnight. Inherited
forecast had things handled well so no major changes needed.

As of 205 PM Wednesday...

A low to the west will traverse northeast just north of the area
through the period. This will increase rain chances to likely's
during the late afternoon through the evening today. Drier air
will filter in the mid to upper levels very early Thursday
morning which will subdue the rain somewhat. For this reason
lowered POPs from guidance to represent that trend. This will
allow a break between the next system prog to approach the area
from the west later Thursday.

Increasing QPF amounts along with possible thunderstorm
activity will raise a flag for potential flash flooding. Getting
close to flash flood guidance values is not out of the question
under a storm. Otherwise, forecast values are still below flash
flood guidance and totals will be spread throughout a long
duration with sufficient time to recover. Only rises in rivers
and creeks which are prone to high water will most likely be
affected. So elected to continue to mention possible flood
issues in the hazardous weather outlook. Hopefully the prone
Ohio valley areas will have enough recovery time between systems
and heavier showers.

With plenty of southerly flow for through this period warm air
advection will allow temperatures to soar into low to mid 70's
tomorrow. The mountains will even get to endure the low 60's.
With that said, it will be cloudy so any breaks that may occur
will raise temperatures even higher. Daytime highs are already
forecast to reach almost 20 degrees higher than the climatological
norm.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 215 PM Wednesday...

A warm front will push north of the area Thursday afternoon and
evening, providing a break in the precipitation for much of the
area. A prefrontal band of showers will then push in later
Thursday night and Friday. Models then disagree on whether there
will be enough atmospheric recovery to create thunderstorms
along the cold front as it moves through Friday afternoon and
evening. With the ground already primed with rain from earlier
in the week, will continue to monitor WV, northeastern KY, and
southeastern OH for potential water problems Thursday night and
Friday.

Cooler air will move in behind the cold front Friday night, although
some models are colder than others.

A high pressure system will then build into the region Saturday and
Saturday night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 215 PM Wednesday...

Another system arrives late Sunday/Sunday night, with some minor
timing differences between models. Differences also exist in the
amount of cold air in place in advance of this system. This could
make a difference in the type of precipitation expected for the
higher elevations of the northern WV mountains. This system will
move off to the east on Monday.

Models then diverge considerably with the next system for Tuesday or
Wednesday, so confidence is low in timing and placement.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
As of 757 PM Wednesday....

A solid area of light to moderate rain continues to move
eastward across the region as a warm front lifts northward.
Upstream, flight conditions have dropped to MVFR shortly after
the rain arrives and generally anticipate that occurring at our
TAF locations through the evening. Showers will diminish and
transition to drizzle later in the night with a further
lowering to IFR conditions anticipated as ceilings lower. Low
ceilings should linger past dawn tomorrow morning before
gradually breaking up during the midday hours with some
additional showers possible during the afternoon.

The other concern is with low level wind sheer as a strong low
level jet exists just above the surface. This was included in
the TAFs through most of the night.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Confidence on the timing of the lowering of
flight conditions is low confidence and could occur faster or
slower than forecast overnight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            THU 03/19/20
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
HTS CONSISTENCY  H    H    H    M    H    M    H    H    H    H    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    M    M    H    H    H    H    M    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    L    H    H    H    H    H

AFTER 00Z FRIDAY...
Brief IFR possible in thunderstorms Friday afternoon and
evening.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/JZ
NEAR TERM...ABE/JZ
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...ABE
Hazardous weather outlook, Mar 18, 5:35 AM EDT, 20 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
535 AM EDT Wed Mar 18 2020

OHZ066-067-075-076-083>085-190945-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
535 AM EDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Showers later today through tonight may be heavy. Stream rises are
likely, and high water is possible. The area is in a slight risk for
excessive rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional rounds of heavy rainfall are likely Thursday through
Friday. There is a marginal risk for excessive rainfall Thursday and
Thursday night.

Thunderstorms could be strong Friday afternoon, and there is a
marginal risk for severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ086-087-WVZ005>011-013-014-190945-
Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Wayne-Cabell-
Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
535 AM EDT Wed Mar 18 2020

This Hazardous Weather Outlook is for northeast Kentucky, and
portions of southeast Ohio and western West Virginia.

.DAY ONE...Today and Tonight.

Showers later today through tonight may be heavy. Stream rises
and high water are possible. The area is in a slight risk for
excessive rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional rounds of heavy rainfall are possible Thursday through
Friday. There is a a marginal risk for excessive rainfall Thursday
and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ015>020-027>032-039-040-517>526-190945-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
535 AM EDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia and northern West Virginia,

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

Rain tonight may be locally heavy, and there is a marginal risk for
excessive rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rounds of heavy rainfall are possible Thursday through Friday, and
into Friday night. There remains uncertainty as to where the heaviest
rainfall, and thus where the threat for any flooding, will set up.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024>026-033-034-515-516-190945-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-
535 AM EDT Wed Mar 18 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

Rain tonight may be locally heavy, and there is a marginal risk for
excessive rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rounds of heavy rainfall are possible Thursday through Friday night.
There remains uncertainty as to where the heaviest rainfall, and
thus where the threat for any flooding, will set up.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Special weather statement, Mar 18, 11:29 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
1129 PM EDT Wed Mar 18 2020

OHZ067-075-076-085-WVZ008>011-190415-
Washington-Athens-Meigs-Morgan-Jackson-Wood-Pleasants-Tyler-
1129 PM EDT Wed Mar 18 2020

...HEAVY SHOWERS AFFECTING MEIGS...WASHINGTON...MORGAN...
ATHENS...PLEASANTS...NORTHWESTERN TYLER...NORTH CENTRAL JACKSON AND
WOOD COUNTIES...

At 1125 PM EDT, radar indicated heavy showers were located along a
line extending from 7 miles southeast of Byesville to near Jackson.
Movement was east-northeast at 50 mph.

Torrential rainfall of one half inch to one inch per hour is
occurring with these showers, and may cause localized flooding. One
half inch to an inch had already fallen across much of the area
through the evening hours. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Parkersburg, Athens, Marietta, Belpre, St. Marys, Pomeroy,
McConnelsville, Beverly, Albany, Middlebourne, Coolville, Rutland,
Chesterhill, Forked Run State Park, Vienna, Williamstown, Paden City,
Sistersville, Belmont and Mineralwells.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 152 and 186.
 Interstate 77 in Ohio between mile markers 1 and 16.
 Route 50 in West Virginia between mile markers 1 and 24.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3975 8164 3959 8158 3958 8148 3965 8145
      3959 8135 3957 8104 3954 8104 3961 8095
      3960 8085 3955 8078 3931 8114 3931 8122
      3918 8130 3899 8163 3900 8198 3903 8201
      3901 8233 3929 8226 3930 8229 3976 8173
TIME...MOT...LOC 0325Z 259DEG 51KT 3990 8142 3904 8253

12
Special weather statement, Mar 19, 12:50 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1250 AM EDT Thu Mar 19 2020

OHZ066-067-075-076-083>087-191100-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-
INCLUDING THE CITIES OF NEW LEXINGTON, CROOKSVILLE, SOMERSET,
MCCONNELSVILLE, STOCKPORT, ATHENS, MARIETTA, BELPRE, JACKSON,
WELLSTON, OAK HILL, MCARTHUR, HAMDEN, POMEROY, GALLIPOLIS,
IRONTON, LAKE VESUVIUS, AND SOUTH POINT
1250 AM EDT Thu Mar 19 2020

Heavy rain across southeast Ohio last evening was causing stream
rises. Anywhere from three quarters to one and a quarter inches of
rain had fallen.

Excessive runoff from heavy rainfall will cause elevated
levels on small creeks and streams, and ponding of water on
country roads and farmland along the banks of creeks and streams.

Do not drive your vehicle into areas where the water covers the
roadway. It is especially hard to tell the depth of the water at
night.

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 11:29 PM EDTSpecial Weather StatementRLXAthens, Meigs, Morgan, Washington46 min
Mar 19, 12:31 AM EDTFlash Flood WarningRLXWashington10 hr
Mar 19, 6:21 AM EDTFlash Flood WarningRLXWashington4 hr
Mar 19, 9:54 AM EDTAreal Flood WarningRLXAthens, Meigs17 hr
Mar 19, 10:44 AM EDTAreal Flood WarningRLXWashington18 hr
Mar 19, 10:48 AM EDTAreal Flood WarningRLXWashington14 hr

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.